# SDR 2000UALA00587

- Difficulty date: October 7, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Aircraft: N408UA
- Make and model: Airbus A320-232
- Aircraft serial: 457
- Aircraft time: 22,656 hours, 8,060 cycles
- Engine: Iae V2527A5
- Engine time: 21,423 hours, 7,529 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Coked
- Location: Nr 2
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E

## Discrepancy

CREW REPORTS INFLIGHT SHUTDOWN OF NR 2 ENGINE.  ALL ENGINEPARAMETERS ARE NORMAL EXCEPT OIL QUANTITY WAS ZERO.  *S/D*  AIRCRAFT HAD DEFECTIVE ENGINE REPLACED WITH SERVICEABLE ENGINE.  OFF ENGINE IS AT OUTSIDE VENDOR SHOP VISIT FOR DETERMINATION OF CAUSE.  PRELIMINARY RESULTS SHOW HEAVY COKING IN THE REAR BEARING AREA.
